You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Mathematically Significant Figures in the Solution of Simultaneous Linear Equations
L. B. Tuckerman
The Annals of Mathematical Statistics
Vol. 12, No. 3 (Sep., 1941), pp. 307-316
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2235860
Page Count: 10
You can always find the topics here!Topics: Error rates, Coefficients, Linear equations, Observational terms, Determinants, Geometric planes, Mathematical problems, Decimals, Mathematical sequences, Mathematical expressions
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Annals of Mathematical Statistics © 1941 Institute of Mathematical Statistics